# SDR TWAA9914702

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, RIGHT GEAR SAFE LIGHT FLICKERED ON AND OFF.  SECURED CONNECTOR ON THE RIGHT GEAR UPLOCK SWITCH.
